My wife is 39, 110lb, athletic build. She’s been on 5mg/week periodically over the past year and has noticed that her cycle is getting shorter and shorter. Starting with -1 days shorter to this month -1 week shorter. Anyone have any thoughts? We’re considering stopping, but we don’t really know how to interpret this. Is it a bad side effect? or normal?
Did your wife loose weight while on rapamycin?
she went down from 115 to about 107. but this is also in combo with calorie cutting (she’s trying to cut weight as she continues to workout and lift)
Cutting weight (loosing too much fat, and replacing it with muscles) in females brings hormonal changes.
Has she checked her prolactin levels?
@Jerry_W - It sounds more related to her weight loss than the Rapa. Read about athletic amenorrhea - Many women will have cycle changes at lower body fat ranges.
n=1 my cycle length has not changed. I have only been on rapa since mid-April.
How tall is your wife and what is her % body fat?
5 ft 2, 21% body fat